MathSciNet Relay Station
MathSciNet bibliographic data
MR2587397 (2011a:53069) 53C24 (53C40 53C50)
Zhang, Shicheng; Wu, Baoqiang Rigidity theorems for complete spacelike hypersurfaces with constant scalar curvature in locally symmetric Lorentz spaces. J. Geom. Phys. 60 (2010), no. 2, 333–340.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement